EconPapers    
Economics at your fingertips  
 

Stochastic optimization without Ito's lemma: applications to the portfolio model

Moawia Alghalith ()
Additional contact information
Moawia Alghalith: UWI, St Augustine

Economics Bulletin, 2017, vol. 37, issue 4, 2533-2536

Abstract: We show that the key results of the stochastic models (that use stochastic calculus) can be easily derived using classical calculus and without restrictive assumptions. We apply our method to two major areas in stochastic analysis: optimization and partial differential equations. For example, we apply the method to the portfolio model and the Black-Scholes partial differential equations.

JEL-codes: C6 (search for similar items in EconPapers)
Date: 2017-11-19
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2017/Volume37/EB-17-V37-I4-P226.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-17-00634

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2025-03-19
Handle: RePEc:ebl:ecbull:eb-17-00634